# SDR XGNA202002060001

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N3378Q
- Make and model: Cessna 402B
- Aircraft serial: 402B0334
- Aircraft time: 23,964 hours
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 081135010
- Condition: Corroded
- Location: Wing
- Part time: 23,964 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS IN MAINTENANCE FOR A ROUTINE 200 HOUR INSPECTION. MAINTENANCE WAS COMPLYING WITH MULTI-ENGINE OWNER ADVISORY MEL-57-02 WING- FORWARD LOWER CARRY-THRU SPAR CAP INSPECTION. DURING THIS INSPECTION CORROSION WAS NOTED ON THE CARRY-THRU SPAR LOWER FORWARD LEFT FITTING. REFERENCE TO SID 57-10-10 #4 INSPECTION INSTRUCTIONS ITEM C INSPECT THE SPAR AND FITTING FOR CORROSION. IF CORROSION IS FOUND ON THE FITTING INSTALL A NEW FITTING. WE CONTACTED CESSNA STRUCTURES FOR REPAIR PROCEDURES AND WAS TOLD "PER ENGINEERING, ONCE THE SPAR FITTING GETS DAMAGED (WHETHER GOUGING OR CORROSION) IT MUST BE REPLACED". "PART REPLACEMENT SHOULD BE DONE PER BEST SHOP PRACTICES".
